I would like to know why I'm experiencing cramping in the lower abdomen pelvic region and in my inner thigh area after intercourse this has never happened to me before but I experienced the next morning after intercourse. However the pain is not unbearable but it is still bothering me after 2 days of having unprotected sex also I am ovulating could this be the reason why I'm experiencing period cramps due to my hormones or could it be strenous sex for prolonged periods of time my partner and I have unprotected sex however it is extremely risky but he is experienced and I am also he always withdraw successfully but abstinence is the only sure way.I'm not sure what could be causing these mild cramps after 2 days of intercourse I would like some advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.